Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 338, Number 2
HTML articles powered by AMS MathViewer

Asymptotic homotopy cycles for flows and $\Pi _ 1$ de Rham theory
Diego Benardete and John Mitchell PDF
Trans. Amer. Math. Soc. 338 (1993), 495-535
An atriodic simple-$4$-od-like continuum which is not simple-triod-like
Piotr Minc PDF
Trans. Amer. Math. Soc. 338 (1993), 537-552
Critical LIL behavior of the trigonometric system
I. Berkes PDF
Trans. Amer. Math. Soc. 338 (1993), 553-585
Fragments of bounded arithmetic and bounded query classes
Jan Krajíček PDF
Trans. Amer. Math. Soc. 338 (1993), 587-598
L’espace des plongements d’un arc dans une surface
Robert Cauty PDF
Trans. Amer. Math. Soc. 338 (1993), 599-614
Parabolic systems: the $\textrm {GF}(3)$-case
Thomas Meixner PDF
Trans. Amer. Math. Soc. 338 (1993), 615-637
Wavelets in wandering subspaces
T. N. T. Goodman, S. L. Lee and W. S. Tang PDF
Trans. Amer. Math. Soc. 338 (1993), 639-654
Optimal natural dualities
B. A. Davey and H. A. Priestley PDF
Trans. Amer. Math. Soc. 338 (1993), 655-677
Martin and end compactifications for non-locally finite graphs
Donald I. Cartwright, Paolo M. Soardi and Wolfgang Woess PDF
Trans. Amer. Math. Soc. 338 (1993), 679-693
Product formulas and convolutions for angular and radial spheroidal wave functions
William C. Connett, Clemens Markett and Alan L. Schwartz PDF
Trans. Amer. Math. Soc. 338 (1993), 695-710
Loop space homology of spaces of small category
Yves Félix and Jean-Claude Thomas PDF
Trans. Amer. Math. Soc. 338 (1993), 711-721
On Dubrovin valuation rings in crossed product algebras
Darrell Haile and Patrick Morandi PDF
Trans. Amer. Math. Soc. 338 (1993), 723-751
Hyponormal Toeplitz operators and extremal problems of Hardy spaces
Takahiko Nakazi and Katsutoshi Takahashi PDF
Trans. Amer. Math. Soc. 338 (1993), 753-767
Composition operators between algebras of differentiable functions
Joaquín M. Gutiérrez and José G. Llavona PDF
Trans. Amer. Math. Soc. 338 (1993), 769-782
Induced connections on $S^ 1$-bundles over Riemannian manifolds
G. D’Ambra PDF
Trans. Amer. Math. Soc. 338 (1993), 783-798
Algebraic particular integrals, integrability and the problem of the center
Dana Schlomiuk PDF
Trans. Amer. Math. Soc. 338 (1993), 799-841
On manifolds with nonnegative curvature on totally isotropic 2-planes
Walter Seaman PDF
Trans. Amer. Math. Soc. 338 (1993), 843-855
A tom Dieck theorem for strong shape theory
Bernd Günther PDF
Trans. Amer. Math. Soc. 338 (1993), 857-870
Ricci flow, Einstein metrics and space forms
Rugang Ye PDF
Trans. Amer. Math. Soc. 338 (1993), 871-896
The geometry of Julia sets
Jan M. Aarts and Lex G. Oversteegen PDF
Trans. Amer. Math. Soc. 338 (1993), 897-918
Parametrizing smooth compactly supported wavelets
Raymond O. Wells PDF
Trans. Amer. Math. Soc. 338 (1993), 919-931
Fibered products of homogeneous continua
Karen Villarreal PDF
Trans. Amer. Math. Soc. 338 (1993), 933-939
Extending the $t$-design concept
A. R. Calderbank and P. Delsarte PDF
Trans. Amer. Math. Soc. 338 (1993), 941-952
An inverse boundary value problem for Schrödinger operators with vector potentials
Zi Qi Sun PDF
Trans. Amer. Math. Soc. 338 (1993), 953-969
Characterization of eigenfunctions of the Laplacian by boundedness conditions
Robert S. Strichartz PDF
Trans. Amer. Math. Soc. 338 (1993), 971-979